# SDR SWAA2021110127087

- Difficulty date: October 6, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 46,086 hours, 26,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorboard
- Condition: Peeling
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; FLOORBOARD 241BF UPPER SURFACE HAS FIBERS PEELING.   EVALUATED AND FOUND PULLED FIBERS TO UPPER FACESHEET TO BE REPAIRABLE IAW SRM 53-00-50-2R-0, REPAIR GENERAL, TABLE 201 REPAIR 1.  CLEANED AND PREPPED UPPER SURFACE FOR REPAIR IAW SRM 53-00-50-2R-1 STEPS 3 A;C;E;F.   BONDED REPAIR, CURED 3 HOURS.  TAP TESTED GOOD IAW SRM 53-00-50-2R-1, STEPS 3 K, L, M .   REPAIRED DAMAGE TO FLOORBOARD 241BF IAW SRM 53-00-50-2R-0 REPAIR GENERAL; SRM 53-00-50-2R-1 REPAIR 1.
